American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(32W20) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 20 of 20 found      Go to page: 1

[1] John P. D’Angelo. A Monge-Amp\`ere inequality and applications to holomorphic mappings. Proc. Amer. Math. Soc. 143 (2015) 4347-4359.
Abstract, references, and article information   
View Article: PDF

[2] Sławomir Kołodziej and Nguyen Ngoc Cuong. Weak solutions to the complex Monge-Amp\`ere equation on Hermitian manifolds. Contemporary Mathematics 644 (2015) 141-158.
Book volume table of contents   
View Article: PDF

[3] Valentino Tosatti. Non-K\"ahler Calabi-Yau manifolds. Contemporary Mathematics 644 (2015) 261-277.
Book volume table of contents   
View Article: PDF

[4] Zbigniew Błocki. Bergman kernel and pluripotential theory. Contemporary Mathematics 644 (2015) 1-10.
Book volume table of contents   
View Article: PDF

[5] Tamás Darvas. Morse theory and geodesics in the space of K\"ahler metrics. Proc. Amer. Math. Soc. 142 (2014) 2775-2782.
Abstract, references, and article information   
View Article: PDF

[6] Tomoyuki Hisamoto. Restricted Bergman kernel asymptotics. Trans. Amer. Math. Soc. 364 (2012) 3585-3607.
Abstract, references, and article information   
View Article: PDF

[7] Valentino Tosatti and Ben Weinkove. Plurisubharmonic functions and nef classes on complex manifolds. Proc. Amer. Math. Soc. 140 (2012) 4003-4010.
Abstract, references, and article information   
View Article: PDF

[8] Jiří Lebl. Levi-flat hypersurfaces with real analytic boundary. Trans. Amer. Math. Soc. 362 (2010) 6367-6380. MR 2678978.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] D. Burns, N. Levenberg, S. Ma’u and Sz. Révész. Monge-Ampère measures for convex bodies and Bernstein-Markov type inequalities. Trans. Amer. Math. Soc. 362 (2010) 6325-6340. MR 2678976.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] Valentino Tosatti and Ben Weinkove. The complex Monge-Ampère equation on compact Hermitian manifolds. J. Amer. Math. Soc. 23 (2010) 1187-1195. MR 2669712.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] Nguyen Van Khue and Pham Hoang Hiep. A comparison principle for the complex Monge-Ampère operator in Cegrell's classes and applications. Trans. Amer. Math. Soc. 361 (2009) 5539-5554.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] Yanir A. Rubinstein. On the construction of Nadel multiplier ideal sheaves and the limiting behavior of the Ricci flow. Trans. Amer. Math. Soc. 361 (2009) 5839-5850. MR 2529916.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[13] Philippe Eyssidieux, Vincent Guedj and Ahmed Zeriahi. Singular Kähler-Einstein metrics. J. Amer. Math. Soc. 22 (2009) 607-639. MR 2505296.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] Filippo Bracci, Giorgio Patrizio and Stefano Trapani. The pluricomplex Poisson kernel for strongly convex domains. Trans. Amer. Math. Soc. 361 (2009) 979-1005. MR 2452831.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] Szymon Plis. On boundary blow-up problems for the complex Monge-Ampère equation. Proc. Amer. Math. Soc. 136 (2008) 4355-4364. MR 2431050.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[16] Pham Hoang Hiep. On the convergence in capacity on compact Kahler manifolds and its applications. Proc. Amer. Math. Soc. 136 (2008) 2007-2018. MR 2383507.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[17] Eric Bedford and Sione Ma'u. Complex Monge-Ampère of a maximum. Proc. Amer. Math. Soc. 136 (2008) 95-101. MR 2350393.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[18] Sławomir Kołodziej. The complex Monge-Amp\`ere equation and pluripotential theory. Memoirs of the AMS 178 (2005) MR 2172891.
Book volume table of contents   

[19] Saoussen Kallel-Jallouli. Existence of local sufficiently smooth solutions to the complex Monge-Ampère equation. Trans. Amer. Math. Soc. 356 (2004) 3227-3242. MR 2052948.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[20] Zbigniew Blocki. Equlibrium measure of a product subset of ${\mathbb{C}}^{n}$. Proc. Amer. Math. Soc. 128 (2000) 3595-3599. MR 1707508.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 20 of 20 found      Go to page: 1


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia